# SDR USAA960558

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 956-996
- Part time: 72,138 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING AGING AIRCRAFT VISIT, FOUND SKIN CORROSION ON FUSELAGE STATION 956 THROUGH STATION 996 BETWEEN LONGERONS 26L AND 29L.  REPAIRED WITH FUSELAGE SKIN SPLICE PER EA 33339.  (M)
